?

Log in

No account? Create an account
 
 
06 August 2007 @ 02:05 am
Meds and stuff  
So, it's been a week off of clomipramine. I'm having insomnia, increase of appetite, low mood, occasional anxiety, and weird gastrointestinal/sort of nausea stuff. I don't know if that's just the side effects of going off, and that they'll disappear after awhile, or if this is "normal" for me. I didn't seem to notice these kinds of bad effects when I was just on half my regular dose. I don't know how much longer I should wait before trying something else. I can either start on propranolol or effexor. I'm thinking it would be better to take propranolol along with clomipramine, cause it's mainly just a stage fright sort of thing. I don't know that it'll help with depression or anything. So... should I give effexor a try and see what that does? I have four weeks worth right now. But that helps with anxiety and depression. My boyfriend takes it and gets bad headaches if he misses a dose though. :( I guess I could give it a try and see if it helps. And if not, I guess that clomipramine is helping at least some, so I could go back on that.

Here's an interesting site that lists out what's prescribed for each type of disorder:
http://www.anxieties.com/med-intro.php

I haven't noticed any bad ocd habits in awhile. I think anxiety is the biggest thing, especially when I'm out around people. And just feeling meh and depressed, which kind of comes and goes.

Still wondering what to do with myself. I think I should at least work on writing my stories. I have my ideas I want to share, and I'd like to see them published someday. And I'm so close to finishing Stareleon, I should just get that done. I also have some books to read, drawings to work on and upload to my deviantart account which I haven't updated in forever. It's hard to really see meaning in some of that stuff though. I don't know. I have these desires and stuff, but it doesn't really seem worthwhile to do. I miss roleplaying, but I feel like that would just be a waste of time. I need to find something I enjoy that'll have some impact or get me somewhere. I guess my writing is the best thing.

Edit: Just started on effexor. I guess I'll see how that works.
 
 
 
fl0werchyldefl0werchylde on August 6th, 2007 12:31 pm (UTC)
Every drug affects everybody's system differently. They tend to have to play around with the doses and combos to make a cocktail that works effectively for your body chemistry. I wasn't a fan of the guinea pig experience, so I quit.

Effexor made me sleepy, so my doc balanced it with Provigil. Then we had to increase the Effexor dose to see if that would make it more effective. Increasing the Effexor meant increasing the Provigil. Increasing the Provigil made me jittery, and if I took too much or took it after a certain time, I couldn't sleep. The next step for me would've been Effexor, Provigil, and Remeron, fwiw.

The thing to remember about Effexor, doll, is that you can't skip a dose. Effexor has really bad withdrawal symptoms. I know, cos I've done it twice.

Hopefully this is informative rather than discouraging. I want you to make the best decision for yourself.
CriScOcrisco747 on August 6th, 2007 06:32 pm (UTC)
Oh, she knows about the withdrawl. It affects my memory, too, and she's seen me not able to even move after forgetting a dose.
fl0werchyldefl0werchylde on August 7th, 2007 01:23 pm (UTC)
Good deal. I worry that sometimes docs don't give the real story. Ya gotta hear it from a couple of patients.
CriScOcrisco747 on August 6th, 2007 06:38 pm (UTC)
*sigh* Well, essentially the benefits do outweigh the problems, I hope it works for you as well as it does me. Unless you start rambling on like I do, then we may have a problem :)